MAUDE Adverse Event Report: MEDERI RF LLC MEDERI MDRF1 GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION

MEDERI RF LLC MEDERI MDRF1 GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION
Model Number 177-5150
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
During stretta treatment, the generator turned itself off and it smelled like it was overheating.Fda safety report id# (b)(4).

Brand Name
MEDERI MDRF1 GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION
Manufacturer (Section D)
MEDERI RF LLC
MDR Report Key9805292
Report NumberMW5093616
Device Sequence Number11545802
Product Code GEI
UDI-Device Identifier00856219002102
UDI-Public00856219002102
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number177-5150
Device Catalogue Number177-5150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient Weight75